# SDR DL757090825

- Difficulty date: May 3, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 63,477 hours, 29,685 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Unwanted Deploy
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL RIC FLT ATT OPENED L4 DOOR WITHOUT DE-ARMING.  SLIDE AT L4 DOOR DEPLOYED SUCCESSFULLY.  ATL MTC, REPLACED SLIDE AND BOTTLE.
